The Univalent Foundations Program. Homotopy Type Theory: Univalent Foundations of Mathematics., Institute for Advanced Study, 2013, vii + 583 pp [Book Review]

Bulletin of Symbolic Logic 20 (4):497-500 (2014)

Jaap Van Oosten
Leiden University
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1017/bsl.2014.31
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 39,669
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Spirallike Mappings and Univalent Subordination Chains in Cn.Ian Graham, Hidetaka Hamada, Gabriela Kohr & Mirela Kohr - 2008 - Annali della Scuola Normale Superiore di Pisa 7 (4):717-740.


Added to PP index

Total views
6 ( #860,980 of 2,326,213 )

Recent downloads (6 months)
2 ( #716,750 of 2,326,213 )

How can I increase my downloads?


My notes

Sign in to use this feature